Alert archive / Missouri / Flash Flood Warnings in 2014

Flash Flood Warning 83, NWS Memphis, TN

June 29, 2014Dunklin County, Pemiscot County, Missouri; Lake County, Tennessee

NWS Memphis, TN issued this flash flood warning at Jun 29, 2014, 10:41 AM CDT for Dunklin County, Pemiscot County, Missouri; Lake County, Tennessee. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2014, 10:41 AM CDT (15:41 UTC)
Expired
Jun 29, 2014, 4:45 PM CDT
In force
6 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Dunklin County, MO, Pemiscot County, MO, Lake County, TN

The radar

The Memphis radar (KNQA), 115 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 3.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1932 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1932 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WGUS54 KMEG 291541
FFWMEG
MOC069-155-TNC095-292145-
/O.NEW.KMEG.FF.W.0083.140629T1541Z-140629T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1041 AM CDT SUN JUN 29 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAKE COUNTY IN NORTHWEST TENNESSEE...
  DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
  PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 445 PM CDT SUNDAY

* AT 1041 AM CDT... 4 TO 6 INCHES OF RAINFALL HAS OCCURRED OVER THE
  PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL
  2 TO 4 INCHES OF RAIN OVER THE NEXT 3 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMPBELL...
  HORNERSVILLE JUNCTION...KENNETT...MALDEN...SENATH...
  CARUTHERSVILLE...DENTON...HAYTI...HAYWARD...HOMESTOWN...STEELE...
  TOWNLEY...BRIAN AND VALLEY RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3662 8997 3639 8997 3639 8976 3643 8973
      3641 8960 3633 8955 3650 8953 3646 8946
      3650 8935 3650 8934 3624 8944 3618 8962
      3613 8959 3600 8971 3600 9038 3630 9007
      3639 9007 3650 9022 3663 9014

$$

30
2 follow-up statements
873 
WGUS74 KMEG 291747
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1247 PM CDT SUN JUN 29 2014

MOC069-155-TNC095-292145-
/O.CON.KMEG.FF.W.0083.000000T0000Z-140629T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAKE TN-DUNKLIN MO-PEMISCOT MO-
1247 PM CDT SUN JUN 29 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
PEMISCOT...DUNKLIN AND LAKE COUNTIES...

AT 1247 PM CDT...DOPPLER RADAR ESTIMATES 4 TO 6 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMPBELL...
HORNERSVILLE JUNCTION...KENNETT...MALDEN...SENATH...CARUTHERSVILLE...
DENTON...HAYTI...HAYWARD...HOMESTOWN...STEELE...BRIAN...VALLEY
RIDGE...WILHELMINA...MC GUIRES...BAIRD...FRISBEE...WHITE OAK...
IPLEY...DILLMAN...SCOBEVILLE...TINKERVILLE...GOBLER...DEER LAND...
VINCIT...OCTA...CARUTH...BOWIE CORNER...RIVES...COTTON PLANT...
EUROPA...BUCODA...BUCK DONIC...HOLLYWOOD...SUNRISE...PAULDING...
GILBERT...TEMPLES CORNER...PEACH ORCHARD...STEWART...STANLEY...
SWIFT...BAKERVILLE...BRAGGADOCIO...SHADE...STUBTOWN...CANADY...NEW
SURVEY...COVINGTON...COTTONWOOD POINT...TYLER...HERMONDALE...WEST
HERMONDALE...CHANNEL...SAMFORD AND REELFOOT LAKE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3662 8997 3639 8997 3639 8976 3643 8973
      3641 8960 3633 8955 3650 8953 3646 8946
      3650 8935 3650 8934 3624 8944 3618 8962
      3613 8959 3600 8971 3600 9038 3630 9007
      3639 9007 3650 9022 3663 9014

$$

30
629 
WGUS74 KMEG 291941
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
241 PM CDT SUN JUN 29 2014

MOC069-155-TNC095-291951-
/O.CAN.KMEG.FF.W.0083.000000T0000Z-140629T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAKE TN-DUNKLIN MO-PEMISCOT MO-
241 PM CDT SUN JUN 29 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR PEMISCOT...DUNKLIN
AND LAKE COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS 
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED. AN 
AREAL FLOOD WARNING HAS REPLACED THE FLASH FLOOD WARNING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3662 8997 3639 8997 3639 8976 3643 8973
      3641 8960 3633 8955 3650 8953 3646 8946
      3650 8935 3650 8934 3624 8944 3618 8962
      3613 8959 3600 8971 3600 9038 3630 9007
      3639 9007 3650 9022 3663 9014

$$

30

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 10:22 AM CDT, 19 minutes earlier.

Area forecast discussion, Jun 29, 10:22 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1022 AM CDT SUN JUN 29 2014

.DISCUSSION...WATER VAPOR SATELLITE/WSR-88D VAD WIND PROFILES
CONTINUE TO INDICATE A MESOSCALE CONVECTIVE SYSTEM /MCS/ ANCHORED
ACROSS THE MID SOUTH THIS MORNING. THIS PROLIFIC RAIN PRODUCING
MCS CONTINUES TO BE FED BY A NOCTURNAL 850 MB LOW LEVEL JET
STREAK...MOST UNSTABLE CAPE VALUES AROUND 2000 J/KG... AND
PRECIPITABLE WATER VALUES AT OR ABOVE 2 INCHES. LATEST WATER VAPOR
SATELLITE/88D VWP TRENDS INDICATE THE LOW LEVEL JET MAY BE
STARTING TO WEAKEN WITH CLOUD TOPS SLOWLY WARMING. SHORT TERM
MODELS INCLUDING THE HRRR SUGGEST THE MCS SHOULD CONTINUE TO
WEAKEN OVER THE NEXT 3-4 HOURS WITH THE POTENTIAL FOR SOME
SCATTERED SHOWERS AND THUNDERSTORMS TO PERSIST INTO THIS
AFTERNOON. OVERALL FORECAST IS IN GOOD SHAPE BUT WILL MAKE
ADJUSTMENTS TO FORECAST TO ACCOUNT FOR LATEST SHORT TERM TRENDS.

INTERESTINGLY ENOUGH...THE LATEST 12Z WRF AND PERHAPS THE 06Z GFS
INDICATES A POTENTIAL FOR PERHAPS ANOTHER MCS TO DEVELOP ACROSS
PORTIONS OF THE AREA LATE TONIGHT ON THE EASTERN PERIPHERY OF AN
UPPER LEVEL RIDGE AXIS. THIS COULD POTENTIALLY RESULT IN
FAVORABLE CONDITIONS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS AND
ADDITIONAL HEAVY RAINFALL. WILL WAIT FOR THE REMAINDER OF THE 12Z
MODEL GUIDANCE TO ARRIVE BEFORE CONSIDERING ANY POTENTIAL
ADJUSTMENTS TO THE FLASH FLOOD WATCH CURRENTLY SCHEDULED TO EXPIRE
BY 7 PM THIS EVENING.

UPDATED GRIDS WILL BE AVAILABLE SHORTLY.

CJC

&&

.PREV DISCUSSION... /ISSUED 635 AM CDT SUN JUN 29 2014/

UPDATE...
UPDATED FOR 12Z AVIATION DISCUSSION.

PREV DISCUSSION... /ISSUED 315 AM CDT SUN JUN 29 2014/

DISCUSSION...

.FLASH FLOOD WATCH FOR MUCH OF THE MIDSOUTH....

TODAY...A BROAD UPPER LEVEL TROUGH SITUATED FROM THE EASTERN
PLAINS INTO THE LOWER MISSISSIPPI VALLEY IS MOVING INTO THE
MIDSOUTH. EARLIER CONVECTION HAS SET UP AN AREA OF RAIN COOLED AIR
ACROSS THE MIDSOUTH RESULTING IN A SURFACE BOUNDARY FROM WESTERN
ARKANSAS TO SOUTHEAST ARKANSAS. MEANWHILE A SWLY 35 KT LLJ IS
ADVECTING MOIST AND UNSTABLE AIR ACROSS THAT BOUNDARY GENERATING
NUMEROUS ELEVATED SHOWERS AND THUNDERSTORMS ACROSS EASTERN
ARKANSAS...MOVING INTO SOUTHWEST TENNESSEE AND NORTHWEST
MISSISSIPPI. THE 00Z KLZK SOUNDING HAD A PRECIP H20 VALUE OF 2.03
INCHES SO RAINFALL RATES ARE QUITE HEAVY WITH 1-2 INCHES PER HOUR
COMMON. THIS AREA OF CONVECTION HAS BEEN ANCHORED FOR THE LAST
COUPLE OF HOURS AND CONTINUES TO BACK BUILD ACROSS EASTERN
ARKANSAS. AS A RESULT DECIDED TO ISSUE A FLASH FLOOD WATCH FOR THE
NORTHERN 2/3RDS OF THE MIDSOUTH. THE MAIN THREAT WILL BE THIS
MORNING...THOUGH CONTINUED THE WATCH THROUGH 00Z TO COVER ANY
AFTERNOON REDEVELOPMENT AS DEPICTED IN THE 05Z HRRR. BESIDES THE
FLOODING THREAT A FEW STORMS WILL BE STRONG WITH GUSTY WINDS AND
SMALL HAIL. A SEVERE STORM OR TWO CANNOT BE RULED OUT THIS
AFTERNOON. OPTED FOR THE COOLER MET TEMPS TODAY DUE TO CLOUDS AND
PRECIP. PRECIP CHANCES WILL START TAILING OFF FROM THE WEST LATER
THIS AFTERNOON AS THE TROUGH AXIS PUSHES INTO THE MIDSOUTH.

TONIGHT...THERE MAY BE A FEW LINGERING SHOWERS/THUNDERSTORMS EARLY
NEAR THE TN RIVER FOLLOWED UPPER LEVEL RIDGING BUILDING IN FROM
THE WEST AND CLEARING SKIES. LOWS WILL BE MILD...LOWER TO MID 70S.

MONDAY AND TUESDAY...THE UPPER RIDGE BUILDS IN AND WARM AIR SURGES
INTO THE REGION. PLENTY OF SUNSHINE AS 925 MB TEMPS CLIMB TO AROUND
26C BOTH DAYS. THIS WILL LEAD TO TEMPS IN THE LOWER TO MID 90S.
THOUGH THE AIRMASS WILL DRY OUT ALOFT THE LOW LEVELS WILL REMAIN
QUITE HUMID WITH SURFACE DEWPOINTS IN THE LOWER 70S RESULTING IN
HEAT INDEX VALUES AROUND 100F.

TUESDAY NIGHT THROUGH THURSDAY....AN UPPER TROF WILL MOVE SLOWLY
THROUGH THE GREAT LAKES AND PUSH A BACK DOOR COLD FRONT THROUGH THE
MIDSOUTH. THE FRONT WILL MOVE SLOWLY UNTIL THE TROUGH AXIS KICKS
IT THROUGH ON THURSDAY. EXPECT CHANCES FOR SHOWERS AND THUNDERSTORMS
THROUGH THE PERIOD. TEMPS WILL STILL BE QUITE WARM ON WEDNESDAY
WITH HIGHS IN THE LOWER TO MID 90S SOUTH...COOLER ALONG THE MO/KY
BORDER. BY THURSDAY COOLER AIR WILL BE FILTERING IN AS HIGH
PRESSURE BUILDS INTO THE OHIO VALLEY AND PRECIP CHANCES WILL BEGIN
PUSHING TO THE SOUTH.

THURSDAY NIGHT THROUGH SATURDAY...THIS PERIOD...INCLUDING
INDEPENDENCE DAY...LOOKS PRETTY SPECTACULAR ATTM. OF COURSE THAT
HAS BEEN SAID A LOT ABOUT BACK DOOR COLD FRONTS 6-7 DAYS OUT. THE
00Z MODELS ARE IN GOOD AGREEMENT SO THAT HELPS BOLSTER THE CASE
WHICH POINTS TOWARD HIGH PRESSURE ACROSS THE OH VALLEY AND DRY
N/NE FLOW ACROSS THE MIDSOUTH WITH WARM DAYS AND COOL NIGHTS.

SJM

&&

.AVIATION...
12Z TAFS

MODERATE TO HEAVY RAIN FROM STORMS WILL CONTINUE THIS MORNING AT
MEM...JBR...AND MKL...WITH MVFR AND IFR CIGS/VIS. STORM COMPLEX IS
EXPECTED TO DIMINISH BEFORE NOON WITH SITES BECOMING
PREDOMINATELY VFR. CONVECTION WILL REDEVELOP THIS AFTERNOON...WITH
COVERAGE MORE SCATTERED IN NATURE. ACTIVITY WILL WANE BY EARLY
EVENING AS DISTURBANCE LIFTS OUT. SKIES WILL PARTIALLY CLEAR LATE
TONIGHT WITH PATCHY MVFR FOG FORMING AT MKL AND TUP. SOUTH TO
SOUTHWEST WINDS AT 5-8 KTS EARLY IN THE PERIOD WILL INCREASE TO
8-16 KTS...WITH HIGHER GUSTS AT MEM AND JBR. WINDS WILL TAPER OFF
TO 5-10 KTS DEPENDING ON SITE BY SUNSET.

JAB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-
     PEMISCOT.

MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON
     MS-COAHOMA-DESOTO-MARSHALL-PRENTISS-TATE-TIPPAH-TISHOMINGO-
     TUNICA.

TN...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BENTON TN-
     CARROLL-CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-
     HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-
     MADISON-MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jun 29, 6:26 AM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
626 AM CDT SUN JUN 29 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-301330-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
626 AM CDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT TODAY FOR EASTERN ARKANSAS...WEST
TENNESSEE...EXTREME NORTHERN MISSISSIPPI AND THE MISSOURI
BOOTHEEL.

IN ADDITION...LOCALIZED FLASH FLOODING IS POSSIBLE ACROSS THE
REMAINDER OF NORTH MISSISSIPPI.

A FEW STRONG THUNDERSTORMS WITH STRONG GUSTY WINDS AND SMALL HAIL
ARE ALSO POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HEAVY RAINFALL AND FLASH
FLOODING...DAMAGING WINDS OR LARGE HAIL TO THE NATIONAL WEATHER
SERVICE OFFICE IN MEMPHIS TENNESSEE.

SJM

In the hours before

Local storm report, Jun 29, 10:03 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1003 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 AM     FLASH FLOOD      8 ESE DOWNTOWN MEMPHIS  35.09N 89.92W
06/29/2014                   SHELBY             TN   TRAINED SPOTTER

            UP TO 6 INCHES OF WATER COVERING WILBEC STREET IN EAST
            MEMPHIS.

0523 AM     FLASH FLOOD      4 SSE DOWNTOWN MEMPHIS  35.08N 90.02W
06/29/2014                   SHELBY             TN   TRAINED SPOTTER

            SEVERAL UNDERPASSES FROM MEMPHIS INTERNATIONAL TO
            MIDTOWN...ALONG I-240 TO I-40...ARE FLOODED WITH 2 TO 3
            FEET OF WATER. SEVERAL CARS ARE STALLED.

0525 AM     FLASH FLOOD      8 ESE DOWNTOWN MEMPHIS  35.09N 89.92W
06/29/2014                   SHELBY             TN   PUBLIC

            REPORTS OF A STALLED CAR AND TRAPPED DRIVER IN THE WHITE
            STATION AREA OF EAST MEMPHIS.

0532 AM     FLASH FLOOD      3 SSE BARTLETT          35.18N 89.82W
06/29/2014                   SHELBY             TN   PUBLIC

            ONE TO TWO FEET OF FLOODING IN APARTMENT COMPLEX OFF
            MACON ROAD.

0534 AM     FLASH FLOOD      3 NE HERNANDO           34.86N 89.95W
06/29/2014                   DESOTO             MS   LAW ENFORCEMENT

            ONE TO TWO FEET OF WATER FLOWING ACROSS BYHALIA ROAD WEST
            OF MALONE ROAD. ROAD IS CLOSED.

0600 AM     FLASH FLOOD      GERMANTOWN              35.09N 89.79W
06/29/2014                   SHELBY             TN   PUBLIC

            MULTIPLE FLOODING REPORTS ACROSS SHELBY COUNTY. FLOODING
            AT PARK AVENUE AND RIDGEWAY IN EAST MEMPHIS ALONG WITH
            POPLAR AVENUE EASTBOUND NEAR KIRBY IN GERMANTOWN.
            FLOODING WAS ALSO REPORTED AT A SHOPPING CENTER AT MACON
            AND HOUSTON LEVEE IN CORDOVA. MULITPLE CARS ARE STRANDED
            IN HIGH WATER ACROSS THE COUNTY.

0648 AM     FLASH FLOOD      4 SE GERMANTOWN         35.05N 89.74W
06/29/2014                   SHELBY             TN   PUBLIC

            FLOODING REPORTED AT WINCHESTER AVE AND FOREST HILL IRENE
            ROAD. CAR IS STRANDED IN THE WATER.

0655 AM     FLASH FLOOD      2 NNE COLLIERVILLE      35.08N 89.67W
06/29/2014                   SHELBY             TN   PUBLIC

            BERRYFIELD COVE IS FLOODED.

0724 AM     FLASH FLOOD      4 ENE WHITEHAVEN        35.04N 89.97W
06/29/2014                   SHELBY             TN   FIRE DEPT/RESCUE

            MULTIPLE VEHICLE SUBMERGED IN WATER AT WINCHESTER IN
            TCHULAHOMA. PERSONS REPORTED TRAPPED.

0830 AM     FLASH FLOOD      13 S OAKLAND            35.04N 89.51W
06/29/2014                   FAYETTE            TN   TRAINED SPOTTER

            DEEP WATER COVERING ROADS ALONG AND ON HIGHWAY 194 TWELVE
            MILES SOUTH OF WEST JUNIOR HIGH SCHOOL.

0845 AM     FLASH FLOOD      WHEATLEY                34.92N 91.11W
06/29/2014                   ST. FRANCIS        AR   PUBLIC

            7.28 INCHES OF RAIN FALL RECORDED IN TOWN.

0954 AM     FLASH FLOOD      MADISON                 35.02N 90.73W
06/29/2014                   ST. FRANCIS        AR   EMERGENCY MNGR

            CROW CREEK IN MADISON OVER FLOWING SO MUCH THAT HOMES
            NEAR IT ARE BEING EVACUATED.

0954 AM     FLASH FLOOD      S WEST MEMPHIS          35.15N 90.18W
06/29/2014                   CRITTENDEN         AR   EMERGENCY MNGR

            HEAVY RAINFALL ACROSS THE SOUTHWEST SECTIONS OF WEST
            MEMPHIS HAS FORCED EVACUATIONS OF SOME HOMES DUE TO HIGH
            WATER.

&&

MRM
Local storm report, Jun 29, 10:35 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1035 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLOOD            COLT                    35.13N 90.81W
06/29/2014                   ST. FRANCIS        AR   LAW ENFORCEMENT

            HWY 1 AT COLT IS FLOODED AND NOT PASSABLE

&&

ABS
Local storm report, Jun 29, 10:36 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1036 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLOOD            WHEATLEY                34.92N 91.11W
06/29/2014                   ST. FRANCIS        AR   LAW ENFORCEMENT

            HWY 78 IN WHEATLEY HAS WATER ACROSS IT.

&&

ABS
Local storm report, Jun 29, 10:37 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1037 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLOOD            CALDWELL                35.08N 90.82W
06/29/2014                   ST. FRANCIS        AR   LAW ENFORCEMENT

            HWY 261 AT CALDWELL HAS WATER ACROSS IT AND IS NOT
            PASSABLE

&&

ABS
Local storm report, Jun 29, 10:38 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1038 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLOOD            COLT                    35.13N 90.81W
06/29/2014                   ST. FRANCIS        AR   LAW ENFORCEMENT

            HWY 306 AT COLT HAS WATER ACROSS IT.

&&

ABS
Local storm report, Jun 29, 10:39 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1039 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLOOD            FORREST CITY            35.01N 90.79W
06/29/2014                   ST. FRANCIS        AR   LAW ENFORCEMENT

            HWY 1 BOTH NORTH AND SOUTH OF TOWN HAS WATER ACROSS THE
            ROAD.

&&

ABS

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 2:32 AM CDTFlash Flood WatchMEGDunklin, Pemiscot16 hr
Jun 29, 2:39 PM CDTAreal Flood WarningMEGDunklin, Pemiscot4 hr
Jun 28, 7:18 PM CDTSpecial Weather StatementMEGFayette27 min
Jun 28, 7:24 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby33 min
Jun 28, 7:40 PM CDTFlash Flood WarningMEGShelby2 hr
Jun 28, 7:49 PM CDTSpecial Weather StatementMEGFayette26 min
Jun 29, 4:26 AM CDTFlash Flood Warning EmergencyMEGShelby9 hr
Jun 29, 5:25 AM CDTFlash Flood WarningMEGFayette, Shelby8 hr
Jun 29, 6:57 AM CDTRiver Flood WarningMEGShelby23 hr
Jun 29, 1:00 PM CDTAreal Flood WarningMEGFayette, Shelby6 hr

Nearby

Flash Flood Warnings in Missouri, 2014Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.